# SDR GTIA012007

- Difficulty date: November 3, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT B/B LONGERON 30 CORROSION AT STATION 1005 AND STATION 1022 AND DAMAGED SEALANT AROUND PREVIOUS REPAIR.  FABRICATED REPAIR FITTING.  INSTALLED REPAIR FITTING IAW FLIGHT VEHICLES DRAWING 53-01-01-1.  (M)
